7 results for Ying Wang.

Parameters for your search query:
Keyword    Ying Wang

Open AccessArticle
Export: RIS | BibTeX | EndNote
Study on Voltage Characteristics of Distributed Power Supply Connected to Distribution Network
American Journal of Electrical and Electronic Engineering. 2019, 7(4), 99-104. DOI: 10.12691/ajeee-7-4-3
Pub. Date: October 18, 2019Views: 4175Downloads: 3341
Figure of 12
Open AccessArticle
Export: RIS | BibTeX | EndNote
Multi-time Scale Home Energy Management Considering User Comfort
American Journal of Electrical and Electronic Engineering. 2019, 7(3), 69-74. DOI: 10.12691/ajeee-7-3-3
Pub. Date: August 18, 2019Views: 4006Downloads: 3075
Figure of 4
Open AccessArticle
Export: RIS | BibTeX | EndNote
Research on Prosumer Combining Household Electricity, Electric Vehicle Home Charging and Photovoltaic Power Generation
American Journal of Electrical and Electronic Engineering. 2019, 7(1), 18-23. DOI: 10.12691/ajeee-7-1-4
Pub. Date: June 13, 2019Views: 6859Downloads: 5432
Figure of 11
Open AccessArticle
Export: RIS | BibTeX | EndNote
Study on Relationship between Polar Compounds and LF-NMR Properties in Fried Camellia Seed Oil
Journal of Food and Nutrition Research. 2018, 6(7), 433-438. DOI: 10.12691/jfnr-6-7-2
Pub. Date: July 14, 2018Views: 5036Downloads: 3633
Open AccessArticle
Export: RIS | BibTeX | EndNote
Influence of Temperature on Triacylglycerol Degradation in Camellia Seed Oil during Accelerated Thermal Oxidation
Journal of Food and Nutrition Research. 2018, 6(5), 320-328. DOI: 10.12691/jfnr-6-5-7
Pub. Date: May 17, 2018Views: 7620Downloads: 6034
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Pro-oxidant Activity and Composition of Polar Compound Fractions in Used Deep-frying Camellia Seed Oil
Journal of Food and Nutrition Research. 2018, 6(2), 124-129. DOI: 10.12691/jfnr-6-2-9
Pub. Date: March 06, 2018Views: 5948Downloads: 4334
Open AccessArticle
Export: RIS | BibTeX | EndNote
Exact Soliton Solutions of the 1D Generalized Gross-Pitaevskii Equation with Quadratic Potential and Parameterized Nonlinearity
American Journal of Mathematical Analysis. 2014, 2(2), 28-32. DOI: 10.12691/ajma-2-2-3
Pub. Date: June 18, 2014Views: 12153Downloads: 6713
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals



Article Types